# SDR C2XAOOIA250

- Difficulty date: August 20, 2000
- Submitted: October 17, 2000
- Operation: Air carrier
- Aircraft: N19812
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 99
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1679
- Condition: Burned Out
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - DURING POST FLIGHT INSPECTION, THE CREW REPORTED THAT THE PASSENGER DOOR OVERHEAD EMERGENCY LIGHT WAS INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED LIGHT BULB, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
